# SDR UALA2009080302302

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 40,399 hours, 4,827 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN WITH EXPOSED WIRES BY 2R.  SECURED LIGHTS TO BULKHEAD, OPS NORMAL.
